# SDR CA191021038

- Difficulty date: July 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R310221
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTED I-OFF AREA OF BLENDED CORROSION DAMAGE (UNDER THE FOOTPRINT OF FWD DRAIN MAST, APPROXIMATELY 8.0" LX 3.0" W WITH MIN. REMAINING THICKNESS OF 0,046",REF.) TO FUSELAGE SKIN BETWEEN FS333.00 & FS349.00 AND STRINGERS 24R & 25R. (TC# 20191021038)
